Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Has Skelaxin messed with your vision?

MingMMing Posts: 1,127
edited 06/11/2012 - 8:25 AM in Pain Medications
I've noticed this happened to me along time ago but I was on quite a few new meds but I just started skelaxin back up on Tuesday and I noticed on Wednesday I was squinting alot. I do wear glasses just for reading but a really mild prescription which the eye doc thinks it's because of pain meds and antidepressants. I had lassik's surgery in 2001 and they say I still have 20/20 when I use both eyes but since Tuesday my vision seems to be getting weird. I can see but it's hard to explain. Almost like it's cloudy a bit or I need to squint to see better or just that the muscles aren't focusing my eyes good enough. I am afraid to drive so my hubby's been doing most of the driving.

I was just wondering if anyone else experienced this.
advertisement

Comments

  • But I think it was Flexeril that did it to me. On the bottle it even said-May cause blurred vision. I told my doctor I couldn't take it anymore because I couldn't read thr footnotes in my textbook. These 2 drugs must be close, or maybe it was the same one, I'd been on several until I finally just told them valium worked the best and not to mess with it.

    I've been off the offending muscle relaxant for 2 months now and I think there has been an improvement in my vision but it's still hard to read very small print and I used to have no problem.
  • absolutely...any muscle relaxer makes my eyes wacky! I don't wear glasses, but have almost thought I needed them a few times and then figured it out...
Sign In or Register to comment.